RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fleita, Dmitrii Yur'evich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:50
Abstract pages:168
References:23
E-mail:

http://www.mathnet.ru/eng/person147963
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. H. E. Norman, D. Yu. Fleita, “Коллективные движения атомов в перегретом кристалле и переохлажденном расплаве простого металла”, Pis'ma v Zh. Èksper. Teoret. Fiz., 111:4 (2020),  251–256  mathnet
2019
2. G. E. Norman, V. V. Pisarev, D. Iu. Fleita, “Singularity at the point of transition from equilibrium to metastable states of a metallic melt”, Pis'ma v Zh. Èksper. Teoret. Fiz., 109:10 (2019),  689–693  mathnet  elib; JETP Letters, 109:10 (2019), 667–670  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020